| Model Number |
DL-344-10-K |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Evaluation of the patient ecogs and lead impedance.The review of the patient data was consistent with a potential lead break.
Event or Problem Description
On (b)(6) 2025, evidence was noted of signal artifact and high impedance on the right mesial temporal depth lead, longitudinal, secured with dog bone with lead protection.This lead was connected to an rns which was implanted in the area of the back of the patient.Signal artifact and high impedance is indicative of a lead break.The lead was explanted on (b)(6) 26.